Can it make your blood pressure go up and down?
- 24 Jun 2010 by Marie4444
my blood pressure is controled with meds and since I have been taking Niaspan it will go real low sometime and real high other times
24 Jun 2010
It could cause hypotension (low blood pressure), for the blood pressure to go up perhaps you would need to seek medical advice, talk to your doc/pharmacist who prescribed the med, hope this helps?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I'm on Tekturna-HCT and Atenolol for Blood Pressure, along with Uloric and Colchine for Gout. I understand that Niaspan can be an issue for ...
1 answer • 10 Mar 2010
I started on Niaspan 2 years ago. First check up last year, my doctor found there was a little blood in my urine. Did a kidney ultrasound, no ...
1 answer • 16 Apr 2010
I take niaspan & zetia, I also have to take synthyroid, potassium, and blood pressure medicine with fluid med, I have been on niaspan for approx ...
1 answer • 7 Jul 2010
I have been on niaspan for 9 months and was on simivistaton for about a month of that. I was on 80mg of simivistaton and 2000mg of niaspan, now just ...
2 answers • 22 Feb 2011